# SDR IPXA2019031940219

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,259 hours, 18,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA EMERGENCY POWER BATTERY 1 LOW MSG. R&R EMERGENCY POWER BATTERY IAW AMM 33-51-01-000-802. OPS CHK GOOD. A/C OK FOR SERVICE.
